Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


if one is wrongly diagnose three times and take hiv meds
Sep 1, 2010

Doc if one is diagnose three times and test prove false positive of HIV+ and put on HIV medications for about three to four months,are the signs like nausea and vomiting regarding to some medicines an HIV+ who is to take the medicine will experience be the same whiles he is not HIV+? and if another test is done and it comes out negative what will happen to the person for taking the medicine for about four months?

Response from Dr. Henry

Side effects from HIV meds are often worse if one is HIV+ and has a low CD4 count or already sick. Side effects from specific HIV meds generally resolve with weeks of stopping the meds. KH



Previous
Ilio Anal pouch with HIV meds.
Next
Problem with Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement